Menu

 

Satisfactory Completion

Learners must complete an evaluation form to receive a certificate of completion. Your chosen sessions must be attended in their entirety. Partial credit of individual sessions is not available. If you are seeking continuing education credit for a specialty not listed below, it is your responsibility to contact your licensing/certification board to determine course eligibility for your licensing/certification requirement.

 

Physicians / Nurses / Pharmacists

In support of improving patient care, this activity has been planned and implemented by Amedco LLC and C4 Recovery Solutions. Amedco LLC is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team.
Credit Designation Statement – Amedco LLC designates this live activity for a maximum of 28.5 AMA PRA Category 1 CreditsTM for physicians, 28.5 contact hours for nurses and 28.5 Knowledge-based contact hours for pharmacists. Learners should claim only the credit commensurate with the extent of their participation in the activity.

 

Psychologists

This course is co-sponsored by Amedco and C4 Recovery Solutions. Amedco is approved by the American Psychological Association to sponsor continuing education for psychologists. Amedco maintains responsibility for this program and its content 28.5 credit hours.

 

Social Workers

Amedco, #1346, is approved as a provider for social work continuing education by the Association of Social Work Boards (ASWB) www.aswb.org, through the Approved Continuing Education (ACE) program. Amedco maintains responsibility for the program. ASWB Approval Period: 6/24/2016 to 6/24/2019. Social workers should contact their regulatory board to determine course approval for continuing education credits.

Social workers participating in this course may receive up to 28.5 clinical continuing education clock hours.

 

FL BBS

Amedco is approved by the Board of Clinical Social Work, Marriage & Family Therapy, and Mental Health Counseling. Provider BAP#39-Exp.3-31-2019. 28.5 Credit Hours.

 

New York Board for Social Workers

Amedco SW CPE is recognized by the New York State Education Department’s State Board for Social Work as an approved provider of continuing education for licensed social workers #0115. 28.5 credit hours.

 

New York Board for Mental Health Counselors

Amedco is recognized by the New York State Education Department’s State Board for Mental Health Practitioners as an approved provider of continuing education for licensed mental health counselors. #MHC-0061. 28.5 credit hours.

 

New York Board for Marriage & Family Therapists

Amedco is recognized by the New York State Education Department’s State Board for Mental Health Practitioners as an approved provider of continuing education for licensed marriage and family therapists. #MFT-0032. 28.5 credit hours.

 

Licensed Alcohol and Drug Counselors

This course has been approved by C4 Recovery Foundation, as a NAADAC Approved Educational Provider, for 28.5 credits CE. NAADAC Provider #000507, C4 Recovery Solutions is responsible for all aspects of their programming.

 

Employee Assistance Professionals Association

This course has been submitted to the board for review.

 

American Board of Addiction Medicine

This course has been submitted to the board for review.

 

Vermont Allied Mental Health for MFT and Mental Health Counselors

This course has been submitted to the board for review.

 

MaMHCA/MMCEP (Massachusetts Mental Health Counselors Association, Inc.)

This course has been submitted to the board for review.

 

MA MFT Board (Marriage & Family Therapists in Massachusetts)

This course has been submitted to the board for review.

 

The Massachusetts Board of Substance Abuse Counselor Certification

This course has been submitted to the board for review.

 

Back to Top


How do I Get my CEs?

When the conference is complete you will receive an e-mail with the link to your evaluation. Your evaluation will list each of the sessions into which you were scanned. Upon completion of all sections of the evaluation, you will be prompted to print your certificate.

If you do not receive this e-mail, please contact Katie Myvett at katie@c4recovery.org.

 

Back to Top

Contact Hours Breakdown

Please note that at this time these hours are an estimate of what will be offered in 2019. These numbers will be finalized in July.

Conference Maximum of 28.5 Contact Hours **

 

Intensive Learning
Thursday, September 5, 2019
All Day | 8:30 a.m. – 5:00 p.m. up to 6 hours

 

Symposium
Thursday, September 5, 2019
Opening Keynote | 6:30 p.m. – 8:30 p.m. up to 2 hours
Friday, September 6, 2019
All Day | 8:30 a.m. – 5:45 p.m. up to 7 hours
AM Workshops | 8:30 a.m. – 10:00 a.m. 1.5 hours
AM Workshops | 10:45 a.m. – 12:15 p.m. 1.5 hours
Luncheon Plenary | 12:15 p.m. – 1:45 p.m. 1.0 Hour
PM Workshops | 2:00 p.m. – 3:30 p.m. 1.5 hours
PM Workshops | 4:15 p.m. – 5:45 p.m. 1.5 hours
Saturday, September 7, 2019
All Day | 8:30 a.m. – 5:45 p.m. up to 7 hours
AM Workshops | 8:30 a.m. – 10:00 a.m. 1.5 hours
AM Workshops | 10:45 a.m. – 12:15 p.m. 1.5 hours
Luncheon Plenary | 12:15 p.m. – 1:45 p.m. 1.0 Hour
PM Workshops | 2:00 p.m. – 3:30 p.m. 1.5 hours
PM Workshops | 4:15 p.m. – 5:45 p.m. 1.5 hours
Sunday, September 8, 2019
All Day | 8:30 a.m. – 12:00 p.m. up to 3 hours
AM Workshops | 8:30 a.m. – 10:00 a.m. 1.5 hours
AM Workshops | 10:30 a.m. – 12:00 p.m. 1.5 hours

 

Intensive Learning
Sunday, September 8, 2019
All Day | 1:00 p.m. – 5:00 p.m. up to 3.5 hours

 

** These hours are calculated on a 60-minute clock hour. Please refer to the method of calculating hours as prescribed by each individual Accrediting Organization.

 

Back to Top

  • CCSAD is a wonderful conference bringing together addiction professionals of all types in one large collaborative setting. It has become an absolute must for me each year and provides excellent quality and value for continuing medical education.


  • This event was one of the most informative learning experiences I've ever had in my 28 years of work!


  • The Cape Cod Symposium is a primary source of new information and new developments in the field of addiction. It is my most important professional development activity every year. The reputation of the conference seems to just keep getting better and better. See you in September.


  • I have gone to many conferences in my over 30 years in the addiction field and I can say I like this one the best. It was professional people with great, knowledge, insights, and experiences getting together and sharing and supporting each other. That to me is what it is all about.


  • I look forward to this conference every year. I always leave with a full tool bag and a renewed confidence in new and exciting ways to take care of those suffering from addictions!


  • CCSAD continues to be the premier training and education event for the addiction field because it does so well what others try to do, but fall short. It provides the opportunity for the frontline practitioner and administrator to experience gold standard, relevant, challenging, thought-provoking, and meaningful content, while also offering unique networking opportunities that are both fun and renewing for the spirit. One simply can't do better!


Latest tweets @C4recovery